Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Rotation estimates and spirals

Authors: Vladimir Gutlyanskii and Olli Martio
Journal: Conform. Geom. Dyn. 5 (2001), 6-20
MSC (2000): Primary 30C62, 30C65
Published electronically: March 30, 2001
MathSciNet review: 1836404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


It is shown that the logarithmic spiral gives the extremum to F. John's angle distortion problem for plane bilipschitz mappings. The problem of factoring spiral-like mappings into a composition of homeomorphisms with smaller isometric distortion is studied. A space counterpart of the Freedman and He theorem is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C62, 30C65

Retrieve articles in all journals with MSC (2000): 30C62, 30C65

Additional Information

Vladimir Gutlyanskii
Affiliation: Institute of Applied Mathematics and Mechanics, NAS of Ukraine, ul. Roze Luxemburg 74, 340114, Donetsk, Ukraine

Olli Martio
Affiliation: Department of Mathematics, P. O. Box 4 (Yliopistonkatu 5), FIN-00014 University of Helsinki, Finland

PII: S 1088-4173(01)00060-1
Received by editor(s): March 17, 2000
Received by editor(s) in revised form: January 4, 2001
Published electronically: March 30, 2001
Additional Notes: The authors thank the Mittag-Leffler Institute for financial support during the fall of the academic year 1999/2000
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia